# SDR SCNA20250217052

- Difficulty date: February 17, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-8
- Aircraft serial: 40865
- Aircraft time: 40,943 hours, 19,228 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  797137: 1L GIRT BAR BRACKET LOOSE. - - RESOLUTION: INSPECTED L1 GIRT BAR BRACKETS. NO DEFECTS NOTED. REF AMM 25-66-02. A/C OK FOR SERVICE.
